# SDR ASAA2023031242316

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 25,683 hours, 7,985 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 893003
- Part serial: C13397
- Condition: Arced
- Location: E/E Bay, E3-3
- Part time: 25,683 hours, 7,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF ASA LP 60513046, REF B737-900 AMM 24-31-21 ATTEMPTED REPLACEMENT OF MAIN BATTERY CHARGER(M5) BP FROM SWA, FOUND BURN MARKS ON FLOOR PANEL BELOW AUX BATTERY CHARGER AND DAMAGE TO AUX BATT CHARGER. GROUNDED - YES. REF B737-900 AMM 24-31-31, B737-900 WDM 24-31-12-2, 24-31-11-2. POSITIVE TERMINAL LUG HAS ARCING DAMAGE. REMOVED AUX BATTERY CHARGER IAW AMM 24-31-31. AUX BATTERY CHARGER HAS ARCING DAMAGE AT LEADING EDGE & UNDERSIDE. RACK HAS ARCING DAMAGE. REINSTALLED AUX BATTERY CHARGER INTO RACK. REPLACED BOTH TERMINALS ON M5 BATTERY CHARGER AND M3055 AUX BATTERY CHARGER REF B737 SWPM 20-30-11. MAIN BATTERY CHARGER REPLACED ON ASA LP 60513037. AUX CHARGER M3055 REPLACED. OP TEST NORMAL AMM 24-31-31-400-801. AUX CHARGER RACK TRAY REPLACED AMM 20-10-07. FLOOR PANEL ADDRESSED ON LOGPAGE 60585654.
